The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Chapman, S. J. and Du, Qiang and Gunzburger, Max D (1995) On the Lawrence–Doniach and Anisotropic Ginzburg–Landau Models for Layered Superconductors. SIAM Journal on Applied Mathematics, 55 (1). pp. 156-174. ISSN 1095-712X

This list was generated on Tue Jan 22 01:14:25 2019 GMT.